# SDR HNAA0700169

- Difficulty date: September 12, 2007
- Submitted: September 16, 2007
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 32,036 hours, 35,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHT SYS FAILED OPS CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX.  OPS CHECKED GOOD.
